Jump to content

Photo

Aftertane: Feeling Awful

accutane bad oily didnt work frustrated hormones chin acne gross makeup

This topic has been archived. This means that you cannot reply to this topic.
8 replies to this topic

#1 LiveTieDye

LiveTieDye

    Junior Member

  • Members
  • Posts & Likes
    Posts: 95
    Likes: 5
About Me
  • Joined: 07-August 10

Posted 16 March 2012 - 07:19 PM

So, I finished accutane a month ago. While on it, my skin was relatively clear all throughout except towards the end my chin always had one or two pimples. Got off of it, was really nauseated the whole week and wasnt hungry...I was 108lbs and now im 100lbs. Now, Im oily all over again. Not as bad, but i'd say about 35% of the oil has already returned...and it's only been a month. I get pimples all the time now and when I come home from school I see new zits appearing under my makeup and oil all over. Its like I wasnt even on accutane. FML SERIOUSLY!!! I went on that bs medicine, liked how I had no oil and my skin was doing well. No breakouts but still had the scars. But it made me severely DEPRESSED too. Like now I dont wanna do anything. I was so happy and whatever besides my acne and now im just tired and depressed all the time, acne or no acne. I hate this. Idk what to do anymore. i skipped dairy for 4 months, didnt eat meat as well and now Im like the healthiest eating teenager ever. Ive tried every antibiotic, and topical cream they have to offer. Went on accutane. Went on birth control. Theres like no options. Besides laser, but thats really expensive and not a cure. WTF. Im so done. especially now my makeup is harder to stay on and no matter what i do it feels gross by the end of the day because im oily.

#2 please-let-it-work

please-let-it-work

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 5
About Me
  • Joined: 21-February 11

Posted 16 March 2012 - 07:33 PM

Oh my God you weigh 7 stone 2? i bet you're one of those lovely petite people that I envy, you lucky thing! :) I hate being tall! Anywayy, I'd like to say I've been off Accutane for four months now, but I remember when the oil crept back I was like NOOOOOOOOOOOO, but it did stop. I think it was my body just getting used to being off the drug. I also use a mattifying moisturiser and a toner, and translucent powder to set my makeup. Don't lose heart, just try and keep a routine with your skin; I like to use peeling facemasks each week which really help. If it gets worse and youre really upset I suggest seeing your derm and perhaps asking to go on accutane again, as sometimes it takes people a couple of courses to get really clear. Good luck with whatever you decide :)
xxxxxxxxxxx

#3 LiveTieDye

LiveTieDye

    Junior Member

  • Members
  • Posts & Likes
    Posts: 95
    Likes: 5
About Me
  • Joined: 07-August 10

Posted 16 March 2012 - 07:41 PM

Oh my God you weigh 7 stone 2? i bet you're one of those lovely petite people that I envy, you lucky thing! Posted Image I hate being tall! Anywayy, I'd like to say I've been off Accutane for four months now, but I remember when the oil crept back I was like NOOOOOOOOOOOO, but it did stop. I think it was my body just getting used to being off the drug. I also use a mattifying moisturiser and a toner, and translucent powder to set my makeup. Don't lose heart, just try and keep a routine with your skin; I like to use peeling facemasks each week which really help. If it gets worse and youre really upset I suggest seeing your derm and perhaps asking to go on accutane again, as sometimes it takes people a couple of courses to get really clear. Good luck with whatever you decide Posted Image
xxxxxxxxxxx


Haha, Idk people tell me im skinny, im 5'4 so its a good weight i guess. YEAH IT SUCKS! I used to love never worrying about mattifying products. What makeup do you use? Yeah my derm said she might want me on Spiro because she thinks mines hormonal since its all in the "mans beard area" (chin, jawline, right around the mouth) those are the only places I get acne.

#4 Coppedsynergy999

Coppedsynergy999

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 226
    Likes: 30
About Me
  • Joined: 20-January 10

Achievements

     

Posted 17 March 2012 - 01:16 AM

Stop wearing makeup for a little while.....get on spiro. Be weary of what you wash your face with too. A gentle non pore clogging cleanser....im a guy but I just use water n im 100clear all the time. I wash with water, use finacea and bp on upper lip. I mean its kind of obvious that makeup causes acne. Thats probably your culprit.

#5 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,288
    Gallery Images: 10
    Blog Entries: 7
    Likes: 509
About Me
  • Joined: 18-August 11

Achievements

     

Posted 17 March 2012 - 04:17 AM

whatever you, try to find an alternative to going on accutane again. I have done 3 courses and i am worse of health wise than i was before. Some people get on topicals after a course as their skin is better able to benefit from it post tane. Maybe a retinoid? Try not to stress about it though as in my experience, stress breeds more acne. Also, do your research regarding anything oral (such as Spiro) as it too comes with its side effects. Keep on eating healthy, taking care of your body and living your life.

If the depression continues, go see someone.....trust me. Chronic depression is not normal and you will not just snap out of it.

Take care of yourself and be well and remember that acne is not who you are!

#6 AutonomousOne1980

AutonomousOne1980

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 3,076
    Likes: 51
About Me
  • Joined: 30-June 06

Posted 17 March 2012 - 11:07 AM

how did you get your calcium if you didnt eat dairy?

how did you get your iron and b12 if not from meat?

these are trick questions, because the above are the only real ways to get those vitamins, if you are tired, it could be partially related to iron and b12 deficits.
the type of iron the is only in meat, is used to deliver oxygen via red blood cells to your body for energy purposes, plant based sources wont cut it. there is a possibility your energy has little to do with accutane, but accutane may be related. you will only truly know this when you test all of the above hypothesis and see which one helps.

the optimal functioning of your body will never come down to one substance alone, it takes many substances all at the same time, and this applys to accutane, dont expect too much from it, especially if your deficient in certain viitamins.

Edited by AutonomousOne1980, 17 March 2012 - 11:08 AM.


#7 sd85

sd85

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 314
    Likes: 9
About Me
  • Joined: 24-August 11

Posted 18 March 2012 - 11:34 AM

I would also suggest spiro. I had extremely oily skin before accutane (I'm on month 6 now). My derm said that I can use spiro after my course to help control the oil. This may also help with your breakouts quite a bit.

#8 LiveTieDye

LiveTieDye

    Junior Member

  • Members
  • Posts & Likes
    Posts: 95
    Likes: 5
About Me
  • Joined: 07-August 10

Posted 19 March 2012 - 04:07 PM

Okay many people replied which I am very thankful for! however to save time i am basically going to address everything I read summed up. I was eating no meat and dairy before accutane, and I still had energy. Maybe it is an iron deficiency.Stop wearing makeup....yeah I wish I could do that, but I dont want to frankly. And Im sure you are going to tell me its never going to get better if i dont, however i would rather have a couple pimples extra because of makeup and feeling pretty than less pimples and no makeup and hating myself. Also, I will try to get on spiro. Im going to go back to the derm next week and ask her. Shes just worried because my blood pressure is 120/62 which is low..but idk ive always had low blood pressure and I know spiro has the tendency to lower it. Ive been seeing a therapist for a couple months...yeah depression sucks. Always gets 20x worse when the weather gets bad. Ive been putting epiduo on my face all over, seems to be helping a bit. However my face is oily...it feels so gross by the end of the day. I miss the feeling of accutane when I never worried about oil or feeling gross.

#9 iwantprettyskin

iwantprettyskin

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Likes: 0
About Me
  • Joined: 09-October 11

Posted 21 March 2012 - 09:26 PM

I know that everyone seems to be in favor of spiro, but I tried it and hated it so just pay attention to your body. It made me really nauseous and didn't do anything for my skin and like you most of my acne was on my chin and jawline. After one month of that stuff, I called my derm and told her that I would never take that drug again. My current derm, a different one, is not a fan of spiro, which for the record was not a question I asked her before I met her, and agreed that I was at the point that I needed to try accutane. Also, not all birth controls are as effective at helping with acne so maybe talk to your gyno about changing to a different one. Also, pre-accutane with oil slick skin I had relatively good luck with Bare Minerals Matte foundation and Clean & Clear Dual Action Moisturizer. Friday is my last day on accutane and I'm hoping that it's done its job but I won't be surprised if I have to do another round or two at some point. As for the depression, good luck is all I can say. My family has a history of clinical depression and half of my family members are on anti-depressants. They're wonderful people so don't feel ashamed if you need to go on an anti-depressant. The most important thing is that you are happy and healthy. Good luck!